Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 494, NWS Norman, OK

August 9, 2011Blaine County, Custer County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Aug 9, 2011, 10:22 PM CDT for Blaine County, Custer County, Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2011, 10:22 PM CDT (03:22 UTC)
Expired
Aug 9, 2011, 11:00 PM CDT
In force
38 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Blaine County, OK, Custer County, OK

The radar

The Vance AFB radar (KVNX), 124 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 264 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
264 J/kg
Mixed-layer CIN
-200 J/kg
Mixed-layer LCL
3144 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

273 
WUUS54 KOUN 100322
SVROUN
OKC011-039-100400-
/O.NEW.KOUN.SV.W.0494.110810T0322Z-110810T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT TUE AUG 9 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  EASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...

* UNTIL 1100 PM CDT

* AT 1022 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES NORTH OF ARAPAHO...MOVING EAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ARAPAHO...CLINTON...CUSTER CITY...
  GREENFIELD...THOMAS AND WEATHERFORD.

LAT...LON 3584 9835 3557 9834 3549 9909 3578 9910
TIME...MOT...LOC 0322Z 260DEG 29KT 3566 9895

$$


30
2 follow-up statements
892 
WWUS54 KOUN 100334
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1034 PM CDT TUE AUG 9 2011

OKC011-039-100400-
/O.CON.KOUN.SV.W.0494.000000T0000Z-110810T0400Z/
BLAINE OK-CUSTER OK-
1034 PM CDT TUE AUG 9 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN CUSTER AND SOUTHWESTERN BLAINE COUNTIES...

AT 1035 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM NEAR CUSTER CITY...MOVING EAST AT 35 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

* LOCATIONS IN THE WARNING INCLUDE ARAPAHO...CLINTON...CUSTER CITY...
  GREENFIELD...THOMAS AND WEATHERFORD.

LAT...LON 3584 9835 3557 9834 3549 9909 3578 9910
TIME...MOT...LOC 0335Z 260DEG 29KT 3569 9886

$$


30
583 
WWUS54 KOUN 100401
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1101 PM CDT TUE AUG 9 2011

OKC011-039-100410-
/O.EXP.KOUN.SV.W.0494.000000T0000Z-110810T0400Z/
BLAINE OK-CUSTER OK-
1101 PM CDT TUE AUG 9 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUSTER AND
SOUTHWESTERN BLAINE COUNTIES HAS EXPIRED...

THE STORM HAS WEAKENED... BUT SMALL HAIL AND WIND GUSTS TO NEAR 50 
MPH WILL CONTINUE TO BE POSSIBLE... AS WELL AS FREQUENT LIGHTNING 
ACROSS EASTERN CUSTER INTO SOUTHERN BLAINE COUNTIES.

LAT...LON 3584 9835 3557 9834 3549 9909 3578 9910
TIME...MOT...LOC 0334Z 260DEG 29KT 3566 9893

$$


30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 9:21 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Aug 9, 9:21 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
921 PM CDT TUE AUG 9 2011

.UPDATE...
RAISED POPS FOR THIS EVENING ACROSS NORTHERN AND WEST CENTRAL OK
FOR STORMS THAT HAVE HELD TOGETHER REASONABLY WELL AS THEY MOVED
EAST OUT OF THE TEXAS PANHANDLE... AND ALSO FOR NEW STORM
DEVELOPMENT ACROSS NORTH CENTRAL OK. MEANWHILE MONITORING THE SE
PROGRESS OF STRONG STORMS IN CENTRAL KS WHICH COULD ALSO AFFECT
PORTIONS OF NORTH CENTRAL OK LATER TONIGHT.

&&

.PREV DISCUSSION... /ISSUED 234 PM CDT TUE AUG 9 2011/

DISCUSSION...
ISOLATED STORMS WILL BE POSSIBLE THIS AFTN/EARLY EVENING NEAR THE
FRONT THAT EXTENDED FROM NEAR ADA... TO NEAR WICHITA FALLS AND
QUANAH EARLY THIS AFTERNOON. IF STORMS DEVELOP... STRONG WINDS WILL
BE A CONCERN. AN AREA OF SHOWERS/STORMS COULD ALSO DEVELOP IN THE
PANHANDLES IN UPSLOPE FLOW. THESE STORMS COULD MOVE INTO WESTERN
PORTIONS OF THE FA THIS EVENING. AN MCS DEVELOPING IN THE HIGH
PLAINS OF NE/KS COULD ALSO MOVE INTO PORTIONS OF THE FA OVERNIGHT
INTO WEDNESDAY. THE DEVELOPMENT OF AN MCS COULD BE AIDED BY A
MID-LEVEL SHORTWAVE THAT WILL ALSO BRING A COLD FRONT INTO THE FA
WEDNESDAY. CLOUD COVER AND FRONTAL PASSAGE ALONG WITH MAYBE RAIN
WILL HELP HOLD THE TEMPS DOWN A BIT ONCE AGAIN WEDNESDAY ACROSS A
GOOD PART OF THE FA.... EXCEPT IN SOUTHERN OK/WESTERN NORTH TEXAS
WHERE HOT TEMPERATURES ARE EXPECTED AGAIN TOMORROW AFTN. WILL ALLOW
THE HEAT ADVISORY FOR CENTRAL PORTIONS OF THE FA DROP THIS EVENING
BUT CONTINUE WITH THE ADVISORY IN SOUTHERN PORTIONS OF THE FA FOR
THE NEXT FEW DAYS WHERE A COOL OFF IS LESS LIKELY TO OCCUR.

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE INTO EARLY NEXT WEEK.
MOST OF THE ACTIVITY WILL BE OVERNIGHT WITH THUNDERSTORM COMPLEXES.
HOWEVER... ADDITIONAL SHOWERS/STORMS MAY DEVELOP IN AFTN HOURS DUE
TO ANY OUTFLOW BOUNDARIES FROM THE OVERNIGHT CONVECTION. MODELS SHOW
ANOTHER COLD FRONT MOVING ACROSS THE FA SATURDAY WHICH COMBINED WITH
RAIN/CLOUDS WILL CONTINUE TO KEEP THE TEMPERATURES FROM HEATING UP
TO THE VERY HOT/EXCESSIVE HEAT CONDITIONS WE HAVE SEEN.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  74 100  73  95 /  20  20  20  20
HOBART OK         74 104  73 100 /  40  10  20  20
WICHITA FALLS TX  79 108  78 106 /  10  10  20  10
GAGE OK           70  96  66  93 /  30  20  20  20
PONCA CITY OK     70  90  69  88 /  50  50  30  20
DURANT OK         77 103  76 104 /  10  10  20  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR OKZ033>048-050>052.

TX...HEAT ADVISORY UNTIL 10 PM CDT FRIDAY FOR TXZ083>090.

&&

32/25
Hazardous weather outlook, Aug 9, 10:00 PM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT TUE AUG 9 2011

OKZ004>048-050>052-TXZ083>090-101700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 PM CDT TUE AUG 9 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND OVERNIGHT...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH TONIGHT
WITH A SMALL NUMBER OF STORMS POSSIBLY REACHING SEVERE LEVELS.

DISCUSSION...
SCATTERED STORMS MOVING EAST ACROSS PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA TONIGHT WILL LIKELY PRODUCE GUSTY WINDS AND SMALL HAIL.
STRONG WINDS WITH A SMALL NUMBER OF STORMS COULD REACH SEVERE
LEVELS. FREQUENT CLOUD TO GROUND LIGHTNING COULD ALSO POSE A THREAT
OF IGNITING WILD FIRES ESPECIALLY IN AREAS THAT RECEIVE LESS RAIN.

OTHER STORMS ACROSS CENTRAL KANSAS MAY ALSO MOVE INTO PARTS OF NORTH
CENTRAL OKLAHOMA LATE TONIGHT PRODUCING STRONG WINDS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY AUG 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.

OTHER HAZARDOUS WEATHER...
AFTER REACHING THE TRIPLE DIGITS TUESDAY AFTERNOON... TEMPERATURES
OVER PARTS OF SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WILL REMAIN
RELATIVELY WARM OVERNIGHT. A HEAT ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
LOW TO MODERATE THUNDERSTORM CHANCES WILL PERSIST INTO THE
WEEKEND... WITH THE POSSIBILITY OF STORMS DEVELOPING NEAR ANY
OUTFLOW BOUNDARIES OR WEAK FRONTS. ADDITIONAL STORMS DEVELOPING OVER
THE WESTERN HIGH PLAINS COULD ALSO APPROACH THE AREA DURING THE
OVERNIGHT HOURS.

OTHER HAZARDOUS WEATHER...
THE HOT AIRMASS WILL PERSIST IN MUCH OF SOUTHERN OKLAHOMA AND
WESTERN NORTH TEXAS.

DRY VEGETATION WILL KEEP WILDFIRE POTENTIAL HIGH IN LOCATIONS THAT
DO NOT RECEIVE SIGNIFICANT RAIN THIS WEEK.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
WEDNESDAY.

CJS

In the hours before

Special weather statement, Aug 9, 9:24 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
924 PM CDT TUE AUG 9 2011

OKZ004-100245-
HARPER OK-
924 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER COUNTY.

AT 924 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF ROSSTON...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3700 9948 3674 9945 3672 10001 3700 10001

30
Special weather statement, Aug 9, 9:40 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
940 PM CDT TUE AUG 9 2011

OKZ009-010-100300-
ELLIS OK-WOODWARD OK-
940 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND WOODWARD COUNTIES.

AT 941 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF FORT SUPPLY...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3659 9935 3635 9936 3644 9989 3659 9984

30
Special weather statement, Aug 9, 9:55 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT TUE AUG 9 2011

OKZ009-010-100315-
ELLIS OK-WOODWARD OK-
955 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND WOODWARD COUNTIES.

AT 955 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WOODWARD TO 12 MILES WEST OF FORT SUPPLY...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3659 9904 3621 9909 3634 9978 3659 9985

30
Special weather statement, Aug 9, 10:01 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT TUE AUG 9 2011

OKZ021-022-033>036-100345-
GREER OK-HARMON OK-JACKSON OK-KIOWA OK-WASHITA OK-BECKHAM OK-
1001 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...GREER...HARMON...
JACKSON...KIOWA AND WASHITA COUNTIES.

AT 1001 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5
MILES SOUTH OF CANUTE TO 8 MILES WEST OF MANGUM...MOVING EAST AT 30
MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3498 9998 3514 9970 3525 9961 3545 9949
      3546 9863 3487 9864 3486 9883 3475 9883
      3460 9970 3458 9995 3456 9999

84
Local storm report, Aug 9, 10:13 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND GST     10 ENE WILLOW           35.11N 99.35W
08/09/2011  M58 MPH          KIOWA              OK   MESONET

&&

MA
Special weather statement, Aug 9, 10:16 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1016 PM CDT TUE AUG 9 2011

OKZ016-100330-
CUSTER OK-
1016 PM CDT TUE AUG 9 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER COUNTY.

AT 1017 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF ARAPAHO...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3578 9875 3557 9871 3554 9911 3572 9915

30

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 8:25 PM CDTSpecial Weather StatementOUNBeckham, Roger Mills35 min
Aug 9, 8:58 PM CDTSpecial Weather StatementOUNBeckham32 min
Aug 9, 9:05 PM CDTSpecial Weather StatementOUNHarper10 min
Aug 9, 9:13 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Greer, Roger Mills, Washita47 min
Aug 9, 9:24 PM CDTSpecial Weather StatementOUNHarper21 min
Aug 9, 9:38 PM CDTSevere Thunderstorm WarningOUNHarper, Woods26 min
Aug 9, 9:40 PM CDTSpecial Weather StatementOUNEllis20 min
Aug 9, 9:55 PM CDTSpecial Weather StatementOUNWoodward20 min
Aug 9, 10:01 PM CDTSpecial Weather StatementOUNGreer, Harmon, Kiowa, Washita44 min
Aug 9, 10:03 PM CDTSevere Thunderstorm WarningOUNWoodward42 min
Aug 9, 10:12 PM CDTSevere Thunderstorm WarningOUNBeckham, Comanche, Greer, Kiowa, Washita63 min
Aug 9, 10:16 PM CDTSpecial Weather StatementOUNCuster14 min
Aug 9, 10:28 PM CDTSpecial Weather StatementOUNGarfield, Grant, Kay, Noble32 min
Aug 9, 10:40 PM CDTSpecial Weather StatementOUNNoble20 min
Aug 9, 10:43 PM CDTSevere Thunderstorm WarningOUNMajor, Woods, Woodward47 min
Aug 9, 11:33 PM CDTSpecial Weather StatementOUNAlfalfa27 min
Aug 9, 11:43 PM CDTSpecial Weather StatementOUNCanadian17 min
Aug 9, 11:44 PM CDTSpecial Weather StatementOUNComanche16 min
Aug 9, 11:47 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady43 min
Aug 9, 11:52 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major38 min
Aug 10, 12:08 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher22 min
Aug 10, 12:18 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma42 min
Aug 10, 12:26 AM CDTSevere Thunderstorm WarningOUNKingfisher, Logan34 min
Aug 10, 12:38 AM CDTSpecial Weather StatementOUNCleveland, McClain22 min
Aug 10, 12:51 AM CDTSpecial Weather StatementOUNMcClain24 min
Aug 10, 12:54 AM CDTSpecial Weather StatementOUNNoble21 min
Aug 10, 12:58 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma, Payne47 min
Aug 10, 1:12 AM CDTSpecial Weather StatementOUNPottawatomie18 min
Aug 10, 1:15 AM CDTSpecial Weather StatementOUNMcClain15 min
Aug 10, 1:20 AM CDTSevere Thunderstorm WarningOUNPottawatomie40 min
Aug 10, 1:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Aug 10, 1:43 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne, Pottawatomie, Seminole47 min
Aug 10, 3:34 AM CDTSpecial Weather StatementOUNCleveland11 min
Aug 10, 3:38 AM CDTSpecial Weather StatementOUNHughes22 min
Aug 10, 4:07 AM CDTSpecial Weather StatementOUNHughes23 min
Aug 10, 4:29 AM CDTSpecial Weather StatementOUNHughes16 min
Aug 10, 4:51 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes39 min
Aug 10, 5:16 AM CDTSpecial Weather StatementOUNAlfalfa, Grant44 min
Aug 10, 5:34 AM CDTSpecial Weather StatementOUNCoal, Hughes, Seminole11 min
Aug 10, 5:50 AM CDTSpecial Weather StatementOUNHughes10 min
Aug 10, 5:58 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant, Kay, Noble47 min
Aug 10, 6:48 AM CDTSpecial Weather StatementOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 5 more42 min
Aug 10, 7:27 AM CDTSpecial Weather StatementOUNCanadian, Logan, Oklahoma33 min
Aug 10, 8:09 AM CDTSpecial Weather StatementOUNBeckham, Caddo, Grady, Washita51 min
Aug 10, 9:26 AM CDTSpecial Weather StatementOUNKay19 min
Aug 10, 6:44 PM CDTSpecial Weather StatementOUNPayne16 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.